# SDR DL72W951478

- Difficulty date: April 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB CRACKED NR 5 SLAT, FWD TOP CORNER OF RIB MARKED 119IB RIB AT ACT IS CRACKED.  REPAIRED PER MM 57-54-0 PG 815 TO 815A.  FOUND AT HMV.
